How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Sumanth Amperayani Your Own Question
Sumanth Amperayani
Sumanth Amperayani, Board Certified MD
Category: Medical
Satisfied Customers: 6229
Experience:  Consultant Pediatrician at Kanchi Kamakoti CHILDS Trust Hospital
101124971
Type Your Medical Question Here...
Sumanth Amperayani is online now
A new question is answered every 9 seconds

N suffering since almostv7 weeks now it gets worst every

This answer was rated:

n suffering since almostv7 weeks now it gets worst every week went to doctors tried things they gave me zinnat tablet n done ointment no one is able to tell me what this is how it has occurred what's triggering it first got on my back then my legs then hands now on hands too i've got thesesmall red tiny dots too i'm scared tensed
Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani and I am here to help you today. I have 14 years of experience in the field of Medicine at a tertiary care referral hospital. I will do my level best to alleviate your health concern. I am currently reviewing your question. I will be back in a moment to guide you further.
If you see a premium phone call request I suggest you ignore it - as the premium request of phone call was a system generated prompt and was not initiated by me. I would be glad to continue here please.
Kind regards - Dr. Sumanth Amperayani
Customer: replied 17 days ago.
thnak u doc im an indian too just staying now in bratislava slovakia nit able to understand the cause of this allergy food weather clothes my blood tests are normal
Hello... I understand your concern.
I need some more information please.
1. May I know your age please?
2. Are you having any small joint pains like fingers and toes?
3. Is there any stiffness of the spine or shoulder girdle or hip girdle?
4. Is this rash itching in nature or burning in nature or just dry?
Have you observed any aggravating and relieving factors like a shower or an exercise or changes in the ambient temperature?
Is this rash painful or tender to touch?
5. Are you running chronic intermittent fever?
6. Did you suffer from EBV anytime please?
7. Do you have early morning stiffness of joints?
8. Is there any family history of autoimmune disease?
9. Can you upload all the reports which you have in hand please?

Please get back to me with the above information so that I can guide you better.
Kind regards - Dr Sumanth Amperayani
Customer: replied 17 days ago.
i took tablet zinnat for this allergy antibiotic my skin has turned dark too
Hello Vinita, glad to hear from an Indian.
Please answer my questions!
Customer: replied 17 days ago.
i am 35 years old female
no pain or small joint pain
no stiffness
rash is itching
ive moved from india to bratislava nad the temp here is 6 to 7 C
rash is not painful
no fever
no early morning pains
no family history
my reports are in slovak lng
Customer: replied 17 days ago.
i was taking tablet zinnat and also dithiaden
Hello... thank you for getting back with the images.


From your symptom analysis and correlating it with the images I feel that the possibility is eczema.


Eczema is a skin condition that makes your skin itchy and flaky. We do not know what causes it. Eczema often happens in people who have allergies. It can also run in families. Another term for eczema is atopic dermatitis.


The symptoms of eczema can include - Intense itching, regards, small bumps, skin that flakes off or forms scales.


Use unscented thick moisturizing creams and ointments to keep the skin from getting too dry. Also, try to avoid things like - Being too hot or sweating too much, being in very dry air, stress or worry, sudden temperature changes, harsh soaps or cleaning products, perfumes, wool or synthetic fabrics (like polyester).


Treatment modalities include moisturizing lotions, steroid creams, immunomodulatory drugs, antihistamines and phototherapy.


I suggest -
1. Tablet Hydroxizine 25mg at 12am/6am/12pm/6pm (Non OTC)
2. Syrup Benadryl (12.5mg/5ml) 10ml at 3am/9am/3pm/9pm (OTC)
3. Topical emollients and lotions will help.
4. Do not apply Calamine lotion as sometimes it may aggravate the situation please.
5. If this not showing effect in 48 hours you can apply 1% Hydrocortisone cream twice a day for 7 days and the once daily in the morning for another 7 days and then stop it please.

Stop using antibiotic as this is not infection.

I sincerely hope that I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (this is the only way we professionals get credited for our time and professional effort). We can continue here until you are satisfied, simply use the reply box and let me know.
A bonus is highly appreciated....Thank you!".
If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link please -
https://www.justanswer.com/medical/expert-drsumanth/?rpt=3800
Kind regards - Dr. Sumanth Amperayani
Sumanth Amperayani and 6 other Medical Specialists are ready to help you
Customer: replied 17 days ago.
i have psoriasis too is this could be cause of it some doc told me i have linchen planus u think doc n will the marks go so well before this was red n then the doc gave me some holistic ointment it started drying but the other parts of my body still is red and then there is this small tiny red dots too which appeared
Customer: replied 17 days ago.
how long will it take to heal will this keep marks i'm so tensed u know of any good doc i can go to in vienna i'm sorry to ask i'm just confused as it itches me a lot
I was considering the other possibilities as Psoriasis and lichen planus.
But in the order eczema and psoriasis and lichen planus.
The silvery glistening appearance has given me the clue for psoriasis.
Over the counter Benadryl can help you in relieving the itching.
The marks will take 6 to 8 weeks time, but if there are no further flare-ups the marks will be completely gone.

I am happy that my interaction was helpful for you and put your mind at ease. In future you can opt me as your favorite medical expert so that you can ask me a question directly. I will be happy to help anytime.

Kind regards - Dr Sumanth Amperayani